# SDR YENA2020102600498

- Difficulty date: October 20, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 55,505 hours, 19,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 811574
- Condition: Failed
- Location: Emergency Lights
- Part time: 6,477 hours, 2,428 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1382, IAH-JFK.  PER TASK CARD A320-33-51-00-710-003 PERFORMED TEST ESPU BATTERY FIN 10WL FWD FAIL.  R & R ESPU BATTERY AT FIN 10WL FWD, IAW AMM 33-51-38.  OPERATIONS CHECK GOOD.
